# SDR AALA20020395

- Difficulty date: March 25, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT AND CRACK ON LEFT CUSP AT STATION 263.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-01 FIG 4.  (M)
